# SDR WRNA200100016

- Difficulty date: September 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N502TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 075
- Aircraft time: 44,356 hours, 18,963 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Part number: 3809441
- Part serial: P90340
- Condition: Active
- Location: Tail
- Part time: 59,426 hours, 476 cycles
- Component: Aircraft, Airbus, A300B4
- Component part number: A300B4
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

Just after takeoff, strong odor of wood smoke was smelled in the cockpit. Aircraft returned to station. landing was normal.Corrective Action: Investigation found wood smell to be residue of accomplished APU rice hull wash C/W I/A/W MM 49-00-00. Aircraft returned to service and cleared for departure.
